Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006 (2006), Article ID 80705, 19 pages

Autoparametric vibrations of a nonlinear system with pendulum

Department of Applied Mechanics, Lublin University of Technology, Nadbystrzycka 36, Lublin 20-618 , Poland

Received 31 December 2004; Revised 18 May 2005; Accepted 11 July 2005

Copyright © 2006 J. Warminski and K. Kecik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Warminski and K. Kecik, “Autoparametric vibrations of a nonlinear system with pendulum,” Mathematical Problems in Engineering, vol. 2006, Article ID 80705, 19 pages, 2006. doi:10.1155/MPE/2006/80705